# SDR ASAA2016110118540

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 34,362 hours, 10,410 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 PACK LIGHT ILLUMINATED.  FOLLOWED QRH,  RESET SUCCESSFUL. NR 1 PACK LIGHT ILLUMINATED AGAIN, CONTINUED OPS IAW QHR.  ACFT GROUNDED.  BITE CHECK OF NR 1 AND 2 PACK/ZONE TEMP CONTROLS SHOWED NO FAULTS, IAW AMM 21-61-00.  RAN NR 1 PACK FOR 25 MINUTES, COULD NOT DUPLICATE DISCREPANCY. ACFT OK FOR SERVICE.
